# SDR DALA2025052704089

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981758) DURING HCK AT QRO, WHILE PERFORMING AFT CARGO COMPARTMENT INSPECTIONS PER WC 5300-2190, CORROSION WAS FOUND AFFECTING THE FUSELAGE FRAME AT STA 907 BETWEEN S-23L AND S-24L. REPAIRED DAMAGE PER ERA 626212-14.
